# SDR AALA20001576

- Difficulty date: September 20, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA DURING OVERNIGHT MAINTENANCE AFT EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE. REPLACED AFT EMERGENCY EXIT FLOOR PATH LIGHT STRIP. SYSTEMS GROUND CHECKED NORMAL OPERATION.
